| Model Number |
H938740 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) exactamix 2000 ml eva tpn bags leaked at the administration port.The issues were noticed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4: the lot was manufactured between 08 december 2024 and 10 december 2024.H11: three (3) devices and a video of the sample were received for evaluation.Visual inspection of one returned sample identified damage at top left side corner; however, no abnormalities were identified in the remaining two samples that could have contributed to the reported condition.The visual inspection of the video showed a leakage from the administration spike ports.Functional leak test was performed and leaks were identified from the administration spike port.The reported condition was verified.The cause of the condition could not be determined.However, was most likely due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.